Papers

Exportar 122 resultados:
Filtros: First Letter Of Last Name é D  [Limpar todos os filtros]
2022
M. Mugnaine, Gabrick, E. C., Protachevicz, P. R., Iarosz, K. C., de Souza, S. L. T., Almeida, A. C. L., Batista, A. M., Caldas, êL., Jr, éD. Szezech, and Viana, R. L., Control attenuation and temporary immunity in a cellular automata SEIR epidemic model, Chaos, Solitons & Fractals, vol. 155, p. 111784, 2022. (8.36 MB)
J. Trobia, de Souza, S. L. T., Santos, M. A. dos, Szezech, J. D., Batista, A. M., Borges, R. R., Pereira, Lda S., Protachevicz, P. R., Caldas, I. L., and Iarosz, K. C., On the dynamical behaviour of a glucose-insulin model, Chaos, Solitons & Fractals, vol. 155, p. 111753, 2022. (6.27 MB)
E. C. Gabrick, Protachevicz, P. R., Batista, A. M., Iarosz, K. C., de Souza, S. L. T., Almeida, A. C. L., Szezech, J. D., Mugnaine, M., and Caldas, I. L., Effect of two vaccine doses in the SEIR epidemic model using a stochastic cellular automaton, Physica A: Statistical Mechanics and its Applications, vol. 597, p. 127258, 2022. (1.01 MB)
V. M. de Oliveira, Palmero, M. S., and Caldas, I. L., Measure, dimension, and complexity of the transient motion in Hamiltonian systems, Physica D: Nonlinear Phenomena, vol. 431, p. 133126, 2022. (12.45 MB)
L. F. Bernardi de Souza, R. de Carvalho, E., and Caldas, I. L., Transport barriers for two modes drift wave map, Physics Letters A, vol. 444, p. 128237, 2022. (6.89 MB)
L. F. Bernardi de Souza, R. de Carvalho, E., and Caldas, I. L., Transport barriers for two modes drift wave map, Physics Letters A, vol. 444, p. 128237, 2022. (6.89 MB)
2021
M. Mugnaine, Batista, A. Marcos, Caldas, I. L., Szezech, J. D., de Carvalho, R. E., and Viana, R. L., Curry–Yorke route to shearless attractors and coexistence of attractors in dissipative nontwist systems, Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 31386, no. 2, p. 023125, 2021. (5.82 MB)
S. L. T. de Souza, Batista, A. Marcos, Caldas, I. L., Iarosz, K. C., and Jr, J. D. Szezech, Dynamics of epidemics: Impact of easing restrictions and control of infection spread, Chaos, Solitons & Fractals, vol. 142, p. 110431, 2021. (5.61 MB)
D. R. de Lima and Caldas, I. L., Growth and performance of the periodic orbits of a nonlinear driven oscillator, Chaos, Solitons & Fractals, vol. 150, p. 111102, 2021. (5.68 MB)
J. V. Gomes, de Sousa, M. C., Viana, R. L., Caldas, I. L., and Elskens, Y., Low-dimensional chaos in the single wave model for self-consistent wave–particle Hamiltonian, Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 31, no. 8, p. 083104, 2021. (4.66 MB)
A. Marcos Batista, de Souza, S. L. T., Iarosz, K. C., Almeida, A. C. L., Jr, J. D. Szezech, Gabrick, E. C., Mugnaine, M., Santos, G. L. dos, and Caldas, I. L., Simulation of deterministic compartmental models for infectious diseases dynamics, Revista Brasileira de Ensino de Física, vol. 43, p. e20210171, 2021. (5.04 MB)
M. S. Santos, Protachevicz, P. R., Caldas, I. L., Iarosz, K. C., Viana, R. L., Jr, J. D. Szezech, de Souza, S. L. T., and Batista, A. Marcos, Spiral wave chimera states in regular and fractal neuronal networks, Journal of Physics: Complexity, vol. 2, no. 1, p. 015006, 2021. (1.48 MB)
M. S. Palmero, Díaz, G. I., Caldas, I. L., and Sokolov, I. M., Sub-diffusive behavior in the Standard Map, The European Physical Journal Special Topics, 2021. (1.59 MB)
2020
M. S. Palmero, Díaz, G. I., McClintock, P. V. E., and Leonel, E. D., Diffusion phenomena in a mixed phase space, Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 30, no. 1, p. 013108, 2020. (2.3 MB)
V. M. de Oliveira, Ciro, D., and Caldas, I. L., Dynamical trapping in the area-preserving Hénon map, The European Physical Journal Special Topics, vol. 229, pp. 1507 - 1516, 2020. (1.35 MB)
V. M. de Oliveira, Sousa-Silva, P. A., and Caldas, I. L., Order-chaos-order and invariant manifolds in the bounded planar Earth–Moon system, Celestial Mechanics and Dynamical Astronomy, vol. 132, p. 51, 2020. (9.59 MB)
F. S. Borges, Protachevicz, P. R., Pena, R. F. O., Lameu, E. L., Higa, G. S. V., Kihara, A. H., Matias, F. S., Antonopoulos, C. G., de Pasquale, R., Roque, A. C., Iarosz, K. C., Ji, P., and Batista, A. Marcos, Self-sustained activity of low firing rate in balanced networks, Physica A: Statistical Mechanics and its Applications, vol. 537, p. 122671, 2020. (1.85 MB)
D. Ricardo da Costa, Palmero, M. S., éndez-Bermúdez, J. A., Iarosz, K. C., Jr, éD. Szezech, and Batista, A. Marcos, Tilted-hat mushroom billiards: Web-like hierarchical mixed phase space, Communications in Nonlinear Science and Numerical Simulation, vol. 91, p. 105440, 2020. (3.98 MB)
M. C. de Sousa, Doveil, F., Elskens, Y., and Caldas, I. L., Wave–particle interactions in a long traveling wave tube with upgraded helix, Physics of Plasmas, vol. 27, no. 9, p. 093108, 2020. (2.51 MB)
M. C. de Sousa, Doveil, F., Elskens, Y., and Caldas, I. L., Wave–particle interactions in a long traveling wave tube with upgraded helix, Physics of Plasmas, vol. 27, no. 9, p. 093108, 2020. (2.51 MB)
2018
M. C. de Sousa, Marcus, F. A., Caldas, I. L., and Viana, R. L., Energy distribution in intrinsically coupled systems: The spring pendulum paradigm, Physica A, vol. 509, pp. 1110-1119, 2018. (1.33 MB) (879.47 KB) (804.75 KB) (17.9 MB)

Páginas